# SDR SWAA000521

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762
- Condition: Unsecured
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, F/O'S SLIDING WINDOW OPENED DURING TAKEOFF.  DISCOVERED WINDOW NOT LATCHED PROPERLY.  CLOSED AND LATCHED WINDOW PER MM.  OPS CK GOOD.
